Linear independence of the Morse functions on varieties
Keywords:
-Abstract
It is proved that on a smooth n-dimensional manifold there exist n linearly independent Morse functions.
References
Голубицкий М., Гийемин В. Устойчивые отображения и их особенности.— М. : Мир, 1977.— 290 с.
Брекер Т., Ландер Л. Дифференцируемые ростки и катастрофы.— М. : Мир, 1977.— 207 с.
Милнор Д. Теория Морса.— М. : Мир, 1965.— 184 с.
Downloads
Published
19.06.1990
Issue
Section
Short communications
How to Cite
Asvad, Kh. “Linear Independence of the Morse Functions on Varieties”. Ukrains’kyi Matematychnyi Zhurnal, vol. 42, no. 6, June 1990, pp. 835-8, https://umj.imath.kiev.ua/index.php/umj/article/view/8848.